# SDR CALA2025070106121

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 65,251 hours, 27,396 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: Faulted
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE MID LAV SMOKE DETECTOR ACTIVATED WITH A FAINT BURNING ODOR SMOKE FORM FOUND MID LAV T SMOKE DETECTOR ACTIVATED WITH A FAINT SMELL. DEACTIVATED POWER TO SYSTEM AND REMOVED SMOKE DETECTOR. PART IS SECURED IN LAV T. WAITING ON PARTS NIS. REF AMM 26-14-01/401. REPLACED MID LAV SMOKE DETECTOR  IRW AMM 26-14-01. OP CHECK GOOD.
